# SDR CA160225007

- Difficulty date: February 24, 2016
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036162003
- Condition: Corroded
- Location: Bs 1069
- Part time: 28,755 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ORROSION ON FR 1069 AT STR 27 TO STR 26L WITH 100% MATERIAL LOSS IN THE LOWER FLANGE AND RUNNING UP INTO THE WEB AS WELL. THERE IS CORROSION ALSO AT STR 25R TO STR 26R WITH .030" MATERIAL LOSS IN THE LOWER FLANGE AND RUNNING UP INTO THE WEB AS WELL.
